# SDR AWXA200500179

- Difficulty date: January 23, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 53,252 hours, 36,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Fore Flap
- Component: Fore Flap
- Component part number: 654643099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK THE UPPER SURFACE OF THE LT INBOARD FORE FLAP WAS FOUND DELAMINATED 32.5 INCHES TO 37.5 INCHES FROM THE OUTBOARD END.  MAINTENANCE CUT OUT DAMAGE IN UPPER SURFACE OF LT INBOARD FORE FLAP; FABRICATED A CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 18.
